# SDR SWAA2020090209592

- Difficulty date: August 19, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RIGHT Z ANGLE UPPER SURFACE CORRODED IN SEVERAL AREAS FROM STA 500A TO 500I RBL 24 AND WL 155.  REMOVED CORROSION & EVALUATED ON FWD PIT RT Z ANGLE STA 500A - 500I RBL 24 WL 155 AS OUT OF LIMITS IAW SRM 51-10-02-0G-0 & SRM 53-00-00-53-1A-2.  REMOVED OUT OF LIMITS Z ANGLE SECTION FROM STA 500B+12' - 500I. VERIFIED NEW Z-ANGLE AS PN BAC1446-444 7075 T62 ATAG #A57840 IAW SRM 53-00-53-2R-5.  LOCATED & DRILLED REPAIR PARTS IAW SRM 53-00-53-2R-5 STEPS 4 (D TO H). TREATED AND PRIMED IAW SRM 53-00-53-2R-5.  INSTALLED Z-ANGLE; SPLICE; AND REPAIR PARTS.  SPLICE LOCATED AT STA 500B+12' IAW SRM 53-00-53-2R-5.  APPLIED CIC IAW SRM 53-00-53-2R-5 P/N 143A7501-188
